Wellbutrin decrease issues??? Ringing in my ears??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

GrammaDeb
New Member


Date Joined Jul 2005
Total Posts : 11
   Posted 7/7/2005 3:56 PM (GMT -7)   
sad   I am having difficulty with ringing in my ears.  I have taken Wellbutrin XL (300mg) for 2 years and the doctor decreased my dosage to 150mg on June 14th to see if the decrease has any effect on my ears.  So far my ears are still ringing, however, now I am feeling lightheaded or head pressure.  Has anyone else had this situation occur???  I was on Prozac from 9/2001 until 10/2003 and switched to Wellbutrin due to weight gain and sexual side effects. 
 
If you have info please respond.
 
Thanks,
Deb
Smile...Life is good!
 
 


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 7/7/2005 6:58 PM (GMT -7)   
Hi Deb,

I hope you get some good responses to your questions. These depression meds take a while to build to a certain level in your system and they take a while to get out of your system as well. I sure hope you get some good results soon. I know that when I took Zoloft, if I forgot to take a pill, I got a funny headache like that. So, it could be from going down in dose.

Keep us posted sis.

Blessings!
In His Grip,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Metanx, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel


Nature's Spirit
Veteran Member


Date Joined Aug 2004
Total Posts : 595
   Posted 7/11/2005 12:48 AM (GMT -7)   
I had horrible headaches while taking welbutrin, overall it was the worst antidepressant I've ever taken... Paxel I had tremors, Zoloft just didn't work but now this Lexapro I've been taking for a few months seems to be doing the trick for me..... I would think tho, your body adjusts to the drug if you continue to take it....

Another thing aspirin and a few other over the counter drugs can cause ringing in the ears, like motrin.. Age too, or high blood pressure..

Another thing (heh sorry if I sound like I'm repeating myself) is sinus infection can cause all those that you mentioned without actually having a stuffy or runny nose.. I've had what seems like a continuous sinus problem after I had an ear injury which left me with some hearing loss<-- I think, is what causes the ringing and different medications along with health issues can cause ringing of the ears basically---> anyways I've had ringing nonstop in my right ear now since the accident and painful sinus headaches whichs makes me feel like if I bend over, my head will explode with all that pressure..

I hope these different explanations help you, your doctor knows best though and I think it's good that he's that he's lowerin your dose slowly Welbutrin you cannot just stop - bad side effects, I just wanted to let you know there are other things with your symptoms that maybe the underlying cause and should check with your doctor about them.....

Gluck and your in my prayers, I hope they fix whatever it is and SOON!
much love and hugs,
Jenny
There are two days in the week about which and upon which I never worry.  Two carefree days, kept sacredly free from fear and apprehension.  One of these days is Yesterday... And the other day I do not worry about is Tommorrow.  
~Robert Jones Burdette


GrammaDeb
New Member


Date Joined Jul 2005
Total Posts : 11
   Posted 7/19/2005 5:25 AM (GMT -7)   
Thank you so much for your replies. I went back up on the Wellbutrin and the head pressure is better, the ringing is the same. I also had the CT scan that showed nothing with the exception of a possible AVM. I get a MRI on July 21st. Thanks again, also I have researched TMJ, Sinus probs and this may be a possibility.
Deb
Smile...Life is good!
 
 


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 7/20/2005 7:59 PM (GMT -7)   
Keep us posted Deb!!

Blessings!
In His Grip,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Metanx, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:09 PM (GMT -7)
There are a total of 2,735,595 posts in 301,318 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
256 Guest(s), 10 Registered Member(s) are currently online.  Details
Nana 2, Bololidat, Rikky1, Girlie, Dyna1, U B Tough, blksteeda, exqualls, Noni9, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer